My 22 yr old daughter was on yasmin for 1-1/2 years basically to clear up her Acne and regulate her periods, both of which it did very well. She never complained about hairloss during that time. She stopped yasmin in August 04 only because she didn't think it good idea to keep taking so much medication. She was very irregular for a couple months, and in November had a bad accident where she broke her pelvis and she was bedridden for 6 weeks, and she stopped menstruating for 3 months. In late December she started again and her periods have been regular for the last 2-3 cycles (cannot remember). BUT I noticed last month that her hair is very thin and lusterless...she used to have very beautiful hair, even throughout her accident recovery. Her temple areas are bare. At first I thought it was TE but now I am reading and it says yasmin has something called dread-shed whereby a few months after stopping, it can cause hairloss where it goes into the resting stage.?? ANYWAY, now her Acne has returned and she wants to start yasmin again and the doctor has prescribed yasmin and propecia both. I asked if propecia was only for men and he said absolutely not. I am reluctant to have her take either pill, but especially the propecia. I asked if yasmin causes hairloss and he said that was why he was prescribing propecia as well. Does anyone know if propecia is for women, and if it has any harmful side effects, and since her cycles are regulated now, isn't there something else for her acne, which is really concentrated only on her back and forehead??